Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suffering from dandruff. Looking for advice

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
i have dandruff problem. Please advice.
Posted Thu, 1 Nov 2012 in Skin Hair and Nails
Answered by Dr. Ram Choudhary 44 minutes later
Thanks for posting your query.
The dandruff is an disorder of epidermis where there is excess of dead skin- the keratin which affects the health of the hair and the skin glands.
Mostly the the problem is associated with local overgrowth of saprophytic fungus and bacteria.
So you should heed on the hygiene of skin and eradication of causative infections.
Use a shampoo which is antifungal medicated for example Dandruff Plus(PIL ltd.) or any other brand having clotrimazole/selenium sulfide and read the manufacturer's guidelines about use.
Always dry the hair immediately by cotton towels to prevent recurrence.
I hope this answers your query.
In case you have any follow up queries or doubts, you can forward them for me, and I shall be glad to help you.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor